MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(96)70277-9

Медицинская библиотека · Annals of emergency medicine · 1996

Atypical presentation of 4-aminopyridine overdose.

Pickett T A, Enns R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

4-Aminopyridine (4-AP) is an investigational drug for the treatment of neurologic disorders including multiple sclerosis (MS). Until recently, relatively little was known about 4-AP toxicity in overdose; the only recorded cases involved neurologic symptoms ranging from mild parasthesias to tonic-clonic seizures. We report a case of accidental 4-AP overdose that resulted in continuous, dystonic, choreoathetoid-type movements that responded to treatment with standard anticonvulsant dosages of benzodiazepines.

Для цитирования: Pickett T A, Enns R. Atypical presentation of 4-aminopyridine overdose.. Annals of emergency medicine. 1996. DOI: 10.1016/s0196-0644(96)70277-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.